| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 39 (2013): 204-207 |doi: 10.2306/scienceasia1513-1874.2013.39.204

Matrix versions of the classical Pólya inequality

Limin Zou

ABSTRACT:     The purpose of this paper is to give inequalities related to matrix versions of the classical Pólya inequality for scalars and discuss the relations between our results and some existing matrix inequalities.

Download PDF

15 Downloads 1414 Views

School of Mathematics and Statistics, Chongqing Three Gorges University, Chongqing, 404100, China

* Corresponding author, E-mail: limin-zou@163.com

Received 23 Apr 2012, Accepted 25 Jan 2013